| Catalog Number |
5271 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "during a stemi pci through a calcified tortuous vessel.They tried to deploy a stent.They used a guideliner coast in this case.The stent was deployed, balloon ruptured in the guideliner and part of the stent balloon was left in the patient that required to be snared.No harm to the patient.The doctor stated that they don't think it was caused by guideliner, it may have been related to severe calcium and tortuousity.".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "during a stemi pci through a calcified tortuous vessel.They tried to deploy a stent.They used a guideliner coast in this case.The stent was deployed, balloon ruptured in the guideliner and part of the stent balloon was left in the patient that required to be snared.No harm to the patient.The doctor stated that they don't think it was caused by guideliner, it may have been related to severe calcium and tortuosiy.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information indicated that the patient had no harm.A stemi pci was being performed.The balloon ruptured inside the guidewire.The vessel was tortuous and severely calcified.The doctor does not think the issue was caused by the guideliner rather due to the severe calcification and tortuosity.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.